MAUDE Adverse Event Report: ARTHREX, INC. KNEE SCORPION; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. KNEE SCORPION; MANUAL INSTR, GENERAL SURGICAL
Model Number KNEE SCORPION
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-mar-2026, it was reported by a sales representative via (b)(4) that an ar-12990 knee scorpion top jaw had been broken off.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-12990 knee scorpion batch 74355 was received for investigation.Visual investigation noted surface damage along the body of the device: discoloration, nicks and fading.Additionally, the device's moving jaw was fractured.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user-related factors, such as prying and leveraging the device with excessive force.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
KNEE SCORPION
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24816566
Report Number1220246-2026-02056
Device Sequence Number9556049
Product Code NBH
UDI-Device Identifier00888867196322
UDI-Public(01)00888867196322(11)160411(10)74355
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNEE SCORPION
Device Catalogue NumberAR-12990
Device Lot Number74355
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown